Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rash Caused By Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Rash caused by HIV or PEP?

Hi Doc,I recently stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days.I stopped due to a bad rash that developed all over my body (it was hot, red and kinda scaly on my legs, arms, back and some on my chest).I started PEP 12...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The exposure as you describe it would likely be of relatively low risk but many experts would recommend some level of PEP. The regimen you were prescribed would result in a modest assortment of side effects including rash as a possibility. As you... Read more »

can acute hiv cause rash before 8 days

I had vaginal sex the thursday before last and the condom broke but i immediately put on another... Read more »

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
U.S. National Institute of Allergy and Infectious Diseases

Understanding HIV/AIDS Table of Contents

Overview How HIV Causes AIDS Transmission Symptoms Diagnosis Treatment of HIV Infection Prevention Challenges in Designing HIV Vaccines Population-Specific Information HIV Infection in Infants and Children HIV Infection in... Read more »
TheBody.com

Untreated HIV Associated With Less-"Elastic" Arteries, Raising Heart Disease Risk, Study Finds

The heart and coronary artery --> We know all too well that HIV causes bad things to happen in your body. But lately, we've seen increasing evidence that it particularly affects your heart. A new study published in the September 2009 issue of... Read more »
Connect With Others

HIV RASH

Posted by Anonymous, 1 Reply
I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

rash & hiv

Posted by Anonymous, 2 Replies
I recently posted a question here about a rash as a symptom of ars.Thnx for those that replyed I appreciate it greatly.I was asked to be more specific about my exposoire so here goes.I was involded in a scuffle between one of my friends and things... Read more »

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
Hi all,

1 mth ago ,I am tested non reactive to HIV1 and HIV2 ,that is 4-5mths after my protected virginal sex exposure.
However,I have been getting 1-3 slight itchy small bumps(1mm) either on my chest,below my neck, calf,forearm,behind neck,near belly... Read more »